Alert archive / Illinois / Frost Advisories in 2015
Frost Advisory 2, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Apr 23, 2015, 3:39 PM CDT for 23 counties in Illinois. It took effect at Apr 24, 2015, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2015, 3:39 PM CDT (20:39 UTC)
- In effect from
- Apr 24, 2015, 1:00 AM CDT
- Expired
- Apr 24, 2015, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Lincoln, IL
All 23 counties
Champaign County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Effingham County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, McLean County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 58 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2886 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
384 WWUS73 KILX 232039 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 339 PM CDT THU APR 23 2015 ILZ046-057-063-240445- /O.NEW.KILX.FZ.W.0002.150424T0600Z-150424T1300Z/ VERMILION-EDGAR-CLARK- INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY... MARTINSVILLE 339 PM CDT THU APR 23 2015 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TEMPERATURE...LOW TEMPERATURES 30 TO 32 DEGREES LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-240445- /O.NEW.KILX.FR.Y.0002.150424T0600Z-150424T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT- PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON... NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN... BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA... NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON... FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT 339 PM CDT THU APR 23 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. * TEMPERATURE...LOW TEMPERATURES 33 TO 36 DEGREES LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS THAT ARE LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
329 WWUS73 KILX 240145 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 845 PM CDT THU APR 23 2015 ILZ046-057-063-241000- /O.CON.KILX.FZ.W.0002.150424T0600Z-150424T1300Z/ VERMILION-EDGAR-CLARK- INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY... MARTINSVILLE 845 PM CDT THU APR 23 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * TEMPERATURE...LOW TEMPERATURES 30 TO 32 DEGREES LATE TONIGHT INTO EARLY FRIDAY MORNING...WITH A FEW LOCATIONS SEEING TEMPERATURES BRIEFLY DROP INTO THE UPPER 20S. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-241000- /O.CON.KILX.FR.Y.0002.150424T0600Z-150424T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT- PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON... NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN... BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA... NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON... FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT 845 PM CDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY... * TEMPERATURE...LOW TEMPERATURES 32 TO 36 DEGREES LATE TONIGHT INTO EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS THAT ARE LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMITH
375 WWUS73 KILX 240824 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 324 AM CDT FRI APR 24 2015 ILZ046-057-063-241300- /O.CON.KILX.FZ.W.0002.000000T0000Z-150424T1300Z/ VERMILION-EDGAR-CLARK- INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY... MARTINSVILLE 324 AM CDT FRI APR 24 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S EARLY THIS MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-241300- /O.CON.KILX.FR.Y.0002.000000T0000Z-150424T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT- PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON... NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN... BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA... NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON... FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT 324 AM CDT FRI APR 24 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...LOW TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S EARLY THIS MORNING. * IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS THAT ARE LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BARNES
193 WWUS73 KILX 241245 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 745 AM CDT FRI APR 24 2015 ...TEMPERATURES WARMING RAPIDLY AFTER A COOL MORNING... ILZ046-057-063-241345- /O.EXP.KILX.FZ.W.0002.000000T0000Z-150424T1300Z/ VERMILION-EDGAR-CLARK- INCLUDING THE CITIES OF...DANVILLE...PARIS...MARSHALL...CASEY... MARTINSVILLE 745 AM CDT FRI APR 24 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... THE COMBINATION OF SUNRISE AND INCOMING CLOUD COVER HAS ENABLED TEMPERATURES TO CLIMB ABOVE FREEZING THROUGHOUT EAST CENTRAL ILLINOIS. THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 8 AM. $$ ILZ027>031-037-038-042>045-053>056-061-062-066>068-071>073-241345- /O.EXP.KILX.FR.Y.0002.000000T0000Z-150424T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-LOGAN-DE WITT- PIATT-CHAMPAIGN-MACON-MOULTRIE-DOUGLAS-COLES-SHELBY-CUMBERLAND- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... PEKIN...EAST PEORIA...MORTON...WASHINGTON...BLOOMINGTON... NORMAL...LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DECATUR...SULLIVAN... BETHANY...LOVINGTON...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD...MOWEAQUA... NEOGA...GREENUP...TOLEDO...EFFINGHAM...NEWTON...ROBINSON... FLORA...OLNEY...LAWRENCEVILLE...BRIDGEPORT 745 AM CDT FRI APR 24 2015 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE COMBINATION OF SUNRISE AND INCOMING CLOUD COVER HAS ENABLED TEMPERATURES TO CLIMB RAPIDLY EARLY THIS MORNING ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS. THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 8 AM. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Apr 23, 3:00 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 23, 3:00 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT THU APR 23 2015 .SHORT TERM...(TONIGHT) ISSUED AT 300 PM CDT THU APR 23 2015 NORTHWESTERLY FLOW ALOFT HELPING TO KEEP SOME COLD AIR OVER THE REGION ALOFT. COLD AIR WILL BE THE MAIN ISSUE AGAIN OVERNIGHT AS THE HIGH PRESSURE RIDGE AT THE SFC MOVES OVERHEAD. WINDS WILL BECOME LIGHT AND VARIABLE UNDER THE RIDGE...CLOSE TO CALM, PARTICULARLY IN THE EASTERN HALF OF CENTRAL ILLINOIS OVER TO THE INDIANA BORDER. CLEAR SKIES AND LIGHT/CALM WINDS WILL SET UP FOR EFFICIENT RADIATIONAL COOLING WITH A RELATIVELY DRY AIRMASS. TEMPS WILL DROP CONSIDERABLY WITH THE FAR EAST TO SEE THE POTENTIAL TO DROP TO RIGHT AT FREEZING...IF NOT A DEGREE OR TWO LOWER IN LOW LYING AREAS. FREEZE WARNING NEEDED AGAIN FOR THE INDIANA BORDER, WITH THE REMAINDER OF THE AREA FROM ROUGHLY GALESBURG TO EFFINGHAM AND POINTS EAST UNDER AT LEAST A FROST ADVISORY. SOME PATCHY FROST STILL POSSIBLE FROM HAVANA THROUGH SPRINGFIELD AND TAYLORVILLE AS WELL. && .LONG TERM...(FRIDAY THROUGH THURSDAY) ISSUED AT 300 PM CDT THU APR 23 2015 AN UPPER LEVEL LOW CURRENTLY OVER SOUTHERN CA WILL BEGIN TO EJECT RAPIDLY EASTWARD TONIGHT AS A NORTHERN STREAM WAVE AND JET STREAM CARVES OUT ON THE WEST COAST. THE SOUTHERN CA WAVE WILL APPROACH FRIDAY STEADILY SPREADING HIGH AND MID CLOUDS INTO CENTRAL IL. CONSIDERABLE LOW LEVEL DRY AIR WILL BE IN PLACE AS THE SYSTEM APPROACHES...AND THIS WILL TAKE MOST OF THE DAYLIGHT HOURS FRIDAY TO SATURATE. CURRENT INSTABILITY/SHEAR PROFILES INDICATE SEVERE THUNDERSTORM POSSIBILITIES ARE LIKELY TO REMAIN SOUTHWEST OF ILLINOIS THROUGH FRIDAY NIGHT...THEN SHIFT EASTWARD INTO SOUTHERN ILLINOIS SATURDAY. SPC DAY 3 CONVECTIVE OUTLOOK CONTINUES TO ADVERTISE A MARGINAL RISK FOR SEVERE STORMS SOUTH OF I-70. INSTABILITY PROFILES INDICATE INSTABILITY FAVORABLE FOR THUNDERSTORMS SPREADING NORTHEASTWARD ACROSS THE FORECAST AREA FRIDAY EVENING...THEN SLIDING SOUTHEASTWARD OUT OF THE AREA SATURDAY EVENING. CURRENT MODEL DIFFERENCES IN EXACT LOW TRACK INDICATE SOME CONTINUED UNCERTAINTY IN EXACT DETAILS ON THIS STORM SYSTEM. TRAILING THE SATURDAY SYSTEM...DEEP NORTHERLY FLOW OUT OF ONTARIO WILL USHER IN MORE COOL AND DRY AIR FOR SUNDAY AND MONDAY...WITH MOSTLY CLEAR SKIES...HIGHS AROUND 60...AN LOWS DROPPING BACK TO AROUND 40 OR THE UPPER 30S. LATEST MODELS TRACK THE NEXT SYSTEM FOR MIDWEEK THROUGH THE GULF STATES...LIKELY KEEPING PRECIPITATION LARGELY TO THE SOUTH OF THE CENTRAL IL FORECAST AREA FOR THIS TIME PERIOD. A NORTHERN STREAM SHORTWAVE COULD POTENTIALLY BRING ENOUGH LIFT FOR SOME SHOWERS WEDNESDAY...BUT ANY IMPACTS LOOK MINOR. HIGH PRESSURE EXPECTED TO BUILD IN FOR LATE WEEK BRINGING WARMER TEMPERATURES AND DRY CONDITIONS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1253 PM CDT THU APR 23 2015 HIGH PRESSURE AND CLEAR SKIES THROUGH THE SHORT TERM...NWRLY WINDS...WITH SOME INCONSISTENT GUSTING THROUGH THE AFTERNOON, BUT NOT NEARLY AS HIGH WINDS AS THE LAST COUPLE OF DAYS, GENERALLY ABOUT 5 KTS OVER SUSTAINED. CLEAR THROUGH THE OVERNIGHT WITH WINDS BECOMING INCREASINGLY LIGHT AND VARIABLE UNDER THE SFC RIDGE. WINDS MORE SOUTHEASTERLY AFTER SUNRISE IN THE MORNING AND BIG QUESTION FOR TOMORROW IS THE ARRIVAL OF SOME CLOUDS AROUND 5KFT...MODEL TIME HEIGHTS SHOW THE MOISTURE MOVING IN FROM THE SOUTHWEST, BUT SOME VARIATION AS TO THE TIMING BEFORE 18Z. VFR THROUGHOUT. && .ILX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR ILZ027>031-037- 038-042>045-053>056-061-062-066>068-071>073. FREEZE WARNING FROM 1 AM TO 8 AM CDT FRIDAY FOR ILZ046-057-063. && SHORT TERM...HJS LONG TERM...ONTON AVIATION...HJS
Hazardous weather outlook, Apr 23, 11:12 AM CDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1112 AM CDT THU APR 23 2015 ILZ027>031-036>038-040>048-053-055-057-241100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-MACON-DOUGLAS-EDGAR- 1112 AM CDT THU APR 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT PATCHY FROST TONIGHT...MAINLY ALONG AND EAST OF A GALESBURG TO TAYLORVILLE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ILZ049>052-054-056-061>063-066>068-071>073-241100- SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND- CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1112 AM CDT THU APR 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FROST MAY OCCUR TONIGHT...MAINLY ALONG AND EAST OF A DECATUR TO EFFINGHAM LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY. SEVERE WEATHER IS NOT EXPECTED...BUT SOME OF THE STORMS COULD BE STRONGER...ESPECIALLY IN THE WEST FRIDAY NIGHT AND IN THE SOUTHEAST ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:39 PM CDT | Freeze Warning | ILX | Clark, Edgar, Vermilion | 16 hr |
Nearby
Frost Advisories in Illinois, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.